# SDR CA130423003

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,120 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Condition: Failed
- Part time: 5,823 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) IN CRUISE FLIGHT AT FL 190, THE CABIN TEMP WENT UP TO 28 DEGREES AND WAS NOT CONTROLLABLE IN AUTO OR MANUAL.  SHORTLY AFTER THE CABIN PRESSURE WARNING LIGHT CAME ON, THE CREW CARRIED OUT A RAPID DESCENT TO 8000 FT.  MAINTENANCE INVESTIGATION FOUND THE AIR CYCLE MACHINE FAILED.  IT WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  ACM PN 782790-18, SN 900749. ACM TSN 16984, CSN 17376, TSR 5823, CSR 5892.  ACFT TSN 64558, CSN 69447.
